MAUDE Adverse Event Report: Abbott Medical Advisor¿ HD Grid Mapping Catheter, Sensor Enabled¿; Catheter, Electrode Recording, Or Probe, Electrode Recording

Abbott Medical Advisor¿ HD Grid Mapping Catheter, Sensor Enabled¿; Catheter, Electrode Recording, Or Probe, Electrode Recording
Model Number D-AVHD-DF16
Medical Device Problem Codes Fluid/Blood Leak (1250); Improper or Incorrect Procedure or Method (2017); Obstruction of Flow (2423)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a premature ventricular contraction procedure, leakage was observed from the intravenous line connected to the advisor hd grid mapping catheter and the flow of irrigation was obstructed.The physician suspected the presence of a blood clot after performing troubleshooting measures; however, this could not be definitively confirmed.The catheter was irrigated via gravity.The catheter was exchanged, and the procedure was completed with no adverse consequences to the patient.Based on the reported event information, the advisor hd grid catheter was irrigated via gravity, which does not align with the instructions for use (ifu).

Brand Name
Advisor¿ HD Grid Mapping Catheter, Sensor Enabled¿
Common Device Name
Catheter, Electrode Recording, Or Probe, Electrode Recording
Manufacturer (Section D)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50459728
Report Number3008452825-2026-00451
Device Sequence Number10241525
Product Code DRF
UDI-Device Identifier05415067028198
UDI-Public(01)05415067028198(10)10835641(17)280331
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-AVHD-DF16
Device Catalogue NumberD-AVHD-DF16
Device Lot Number10835641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown